Fabien NAVARRO


Fabien NAVARRO
CREST Permanent Member
Statistics
Personal Website
This user account status is Approved

Contact

2021

  • Data-driven thresholding in denoising with spectral graph wavelet transform

    Journal of computational and applied mathematics, vol. 389, 2021.
    By B. de Loynes, F. Navarro, and B. Olivier

    [DOI] [Bibtex]

    @ARTICLE{deLoynes2021,
    author={de Loynes, B. and Navarro, F. and Olivier, B.},
    title={Data-driven thresholding in denoising with Spectral Graph Wavelet Transform},
    journal={Journal of Computational and Applied Mathematics},
    year={2021},
    volume={389},
    doi={10.1016/j.cam.2020.113319},
    art_number={113319},
    note={cited 
    By 0}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85098696939&doi=10.1016%2fj.cam.2020.113319&partnerID=40&md5=9a601579cfc0ee13fdb9bbe3120ee24d}, document_type={Article}, source={Scopus}, }

2020

  • Mixture of hidden markov models for accelerometer data

    Annals of applied statistics, vol. 14, iss. 4, pp. 1834-1855, 2020.
    By M. R. de Chaumaray, M. Marbac, and F. Navarro

    [DOI] [Bibtex]

    @ARTICLE{deChaumaray20201834,
    author={de Chaumaray, M.R. and Marbac, M. and Navarro, F.},
    title={Mixture of Hidden Markov models for accelerometer data},
    journal={Annals of Applied Statistics},
    year={2020},
    volume={14},
    number={4},
    pages={1834-1855},
    doi={10.1214/20-AOAS1375},
    note={cited 
    By 1}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85098132964&doi=10.1214%2f20-AOAS1375&partnerID=40&md5=356efd7143b6d8a3c5599df7e3af717a}, document_type={Article}, source={Scopus}, }
  • Nonparametric estimation in a regression model with additive and multiplicative noise

    Journal of computational and applied mathematics, vol. 380, 2020.
    By C. Chesneau, S. El Kolei, J. Kou, and F. Navarro

    [DOI] [Bibtex]

    @ARTICLE{Chesneau2020,
    author={Chesneau, C. and El Kolei, S. and Kou, J. and Navarro, F.},
    title={Nonparametric estimation in a regression model with additive and multiplicative noise},
    journal={Journal of Computational and Applied Mathematics},
    year={2020},
    volume={380},
    doi={10.1016/j.cam.2020.112971},
    art_number={112971},
    note={cited 
    By 1}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85084834296&doi=10.1016%2fj.cam.2020.112971&partnerID=40&md5=cc96326b7a29229bbd0a186ab779cc4a}, document_type={Article}, source={Scopus}, }

2019

  • On some applicable approximations of gaussian type integrals

    Journal of mathematical modeling, vol. 7, iss. 2, pp. 221-229, 2019.
    By C. Chesneau and F. Navarro

    [DOI] [Bibtex]

    @ARTICLE{Chesneau2019221,
    author={Chesneau, C. and Navarro, F.},
    title={On some applicable approximations of gaussian type integrals},
    journal={Journal of Mathematical Modeling},
    year={2019},
    volume={7},
    number={2},
    pages={221-229},
    doi={10.22124/jmm.2019.12897.1250},
    note={cited 
    By 0}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85069679118&doi=10.22124%2fjmm.2019.12897.1250&partnerID=40&md5=9f07c21b93d88630381664dbb47a9c32}, document_type={Article}, source={Scopus}, }

2017

  • Linear wavelet estimation of the derivatives of a regression function based on biased data

    Communications in statistics - theory and methods, vol. 46, iss. 19, pp. 9541-9556, 2017.
    By Y. P. Chaubey, C. Chesneau, and F. Navarro

    [DOI] [Bibtex]

    @ARTICLE{Chaubey20179541,
    author={Chaubey, Y.P. and Chesneau, C. and Navarro, F.},
    title={Linear wavelet estimation of the derivatives of a regression function based on biased data},
    journal={Communications in Statistics - Theory and Methods},
    year={2017},
    volume={46},
    number={19},
    pages={9541-9556},
    doi={10.1080/03610926.2016.1213287},
    note={cited 
    By 2}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85020414551&doi=10.1080%2f03610926.2016.1213287&partnerID=40&md5=0191ab2f8cbfc37438660149d398cd0e}, document_type={Article}, source={Scopus}, }
  • On the pointwise mean squared error of a multidimensional term-by-term thresholding wavelet estimator

    Communications in statistics - theory and methods, vol. 46, iss. 11, pp. 5643-5655, 2017.
    By C. Chesneau and F. Navarro

    [DOI] [Bibtex]

    @ARTICLE{Chesneau20175643,
    author={Chesneau, C. and Navarro, F.},
    title={On the pointwise mean squared error of a multidimensional term-by-term thresholding wavelet estimator},
    journal={Communications in Statistics - Theory and Methods},
    year={2017},
    volume={46},
    number={11},
    pages={5643-5655},
    doi={10.1080/03610926.2015.1107587},
    note={cited 
    By 3}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85013046209&doi=10.1080%2f03610926.2015.1107587&partnerID=40&md5=7e10b9e833e8d62a0413d6ac3fc059df}, document_type={Article}, source={Scopus}, }
  • A note on the adaptive estimation of the differential entropy by wavelet methods

    Commentationes mathematicae universitatis carolinae, vol. 58, iss. 1, pp. 87-100, 2017.
    By C. Chesneau, F. Navarro, and O. S. Serea

    [DOI] [Bibtex]

    @ARTICLE{Chesneau201787,
    author={Chesneau, C. and Navarro, F. and Serea, O.S.},
    title={A note on the adaptive estimation of the differential entropy by wavelet methods},
    journal={Commentationes Mathematicae Universitatis Carolinae},
    year={2017},
    volume={58},
    number={1},
    pages={87-100},
    doi={10.14712/1213-7243.2015.191},
    note={cited 
    By 1}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85016122850&doi=10.14712%2f1213-7243.2015.191&partnerID=40&md5=deec2b520ccab956a6063067c5bd2c08}, document_type={Article}, source={Scopus}, }
  • Slope heuristics and v-fold model selection in heteroscedastic regression using strongly localized bases

    Esaim - probability and statistics, vol. 21, pp. 412-451, 2017.
    By F. Navarro and A. Saumard

    [DOI] [Bibtex]

    @ARTICLE{Navarro2017412,
    author={Navarro, F. and Saumard, A.},
    title={Slope heuristics and V-Fold model selection in heteroscedastic regression using strongly localized bases},
    journal={ESAIM - Probability and Statistics},
    year={2017},
    volume={21},
    pages={412-451},
    doi={10.1051/ps/2017005},
    note={cited 
    By 3}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85040310805&doi=10.1051%2fps%2f2017005&partnerID=40&md5=2b277d7ac84cb4c3f00519e40c1ff441}, document_type={Article}, source={Scopus}, }

2015

  • A note on the adaptive estimation of a bi-dimensional density in the case of knowledge of the copula density

    Statistics and probability letters, vol. 105, pp. 6-13, 2015.
    By I. Bulla, C. Chesneau, F. Navarro, and T. Mark

    [DOI] [Bibtex]

    @ARTICLE{Bulla20156,
    author={Bulla, I. and Chesneau, C. and Navarro, F. and Mark, T.},
    title={A note on the adaptive estimation of a bi-dimensional density in the case of knowledge of the copula density},
    journal={Statistics and Probability Letters},
    year={2015},
    volume={105},
    pages={6-13},
    doi={10.1016/j.spl.2015.02.024},
    note={cited 
    By 0}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84934892307&doi=10.1016%2fj.spl.2015.02.024&partnerID=40&md5=e89a17595eaf9665c081218e759ad00d}, document_type={Article}, source={Scopus}, }
  • Estimation of convolution in the model with noise

    Journal of nonparametric statistics, vol. 27, iss. 3, pp. 286-315, 2015.
    By C. Chesneau, F. Comte, G. Mabon, and F. Navarro

    [DOI] [Bibtex]

    @ARTICLE{Chesneau2015286,
    author={Chesneau, C. and Comte, F. and Mabon, G. and Navarro, F.},
    title={Estimation of convolution in the model with noise},
    journal={Journal of Nonparametric Statistics},
    year={2015},
    volume={27},
    number={3},
    pages={286-315},
    doi={10.1080/10485252.2015.1041944},
    note={cited 
    By 0}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84938745821&doi=10.1080%2f10485252.2015.1041944&partnerID=40&md5=ec8280238debd4d78fb2463a3e3019f3}, document_type={Article}, source={Scopus}, }
  • On adaptive wavelet estimation of a class of weighted densities

    Communications in statistics: simulation and computation, vol. 44, iss. 8, pp. 2137-2150, 2015.
    By F. Navarro, C. Chesneau, and J. Fadili

    [DOI] [Bibtex]

    @ARTICLE{Navarro20152137,
    author={Navarro, F. and Chesneau, C. and Fadili, J.},
    title={On adaptive wavelet estimation of a class of weighted densities},
    journal={Communications in Statistics: Simulation and Computation},
    year={2015},
    volume={44},
    number={8},
    pages={2137-2150},
    doi={10.1080/03610918.2013.851216},
    note={cited 
    By 1}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84929223605&doi=10.1080%2f03610918.2013.851216&partnerID=40&md5=d121e18798f6311b545a7b0e7138f40e}, document_type={Article}, source={Scopus}, }

2014

  • On the estimation of density-weighted average derivative by wavelet methods under various dependence structures

    Sankhya: the indian journal of statistics, vol. 76 A, iss. PART1, pp. 48-76, 2014.
    By C. Chesneau, F. Navarro, M. Kachour, and F. Navarro

    [Bibtex]

    @ARTICLE{Chesneau2014OnStructures,
    author = {Christophe Chesneau and Fabien Navarro and Maher Kachour and Fabien Navarro},
    title = {{On the estimation of density-weighted average derivative by wavelet methods under various dependence structures}},
    journal = {Sankhya: The Indian Journal of Statistics},
    year = {2014},
    volume = {76 A},
    number = {PART1},
    pages = {48-76}}
  • On a plug-in wavelet estimator for convolutions of densities

    Journal of statistical theory and practice, vol. 8, iss. 4, pp. 653-673, 2014.
    By C. Chesneau and F. Navarro

    [DOI] [Bibtex]

    @ARTICLE{Chesneau2014653,
    author={Chesneau, C. and Navarro, F.},
    title={On a plug-in wavelet estimator for convolutions of densities},
    journal={Journal of Statistical Theory and Practice},
    year={2014},
    volume={8},
    number={4},
    pages={653-673},
    doi={10.1080/15598608.2013.824824},
    note={cited 
    By 3}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84905374359&doi=10.1080%2f15598608.2013.824824&partnerID=40&md5=97bcd50dd74659eb2f493cc73cf3f9f1}, document_type={Article}, source={Scopus}, }
  • On the estimation of density-weighted average derivative by wavelet methods under various dependence structures

    Sankhya: the indian journal of statistics, vol. 76 A, iss. PART1, pp. 48-76, 2014.
    By C. Chesneau, F. Navarro, M. Kachour, and F. Navarro

    [Bibtex]

    @ARTICLE{Chesneau201448,
    author={Chesneau, C. and Navarro, F. and Kachour, M. and Navarro, F.},
    title={On the estimation of density-weighted average derivative by wavelet methods under various dependence structures},
    journal={Sankhya: The Indian Journal of Statistics},
    year={2014},
    volume={76 A},
    number={PART1},
    pages={48-76},
    note={cited 
    By 0}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84893638165&partnerID=40&md5=4d95a9acc3a59bead29e8a438b24024b}, document_type={Article}, source={Scopus}, }
  • On the estimation of density-weighted average derivative by wavelet methods under various dependence structures

    Sankhya a, vol. 76, iss. 1, pp. 48-76, 2014.
    By C. Chesneau, M. Kachour, and F. Navarro

    [DOI] [Bibtex]

    @ARTICLE{Chesneau201448,
    author={Chesneau, C. and Kachour, M. and Navarro, F.},
    title={On the estimation of density-weighted average derivative by wavelet methods under various dependence structures},
    journal={Sankhya A},
    year={2014},
    volume={76},
    number={1},
    pages={48-76},
    doi={10.1007/s13171-013-0032-1},
    note={cited 
    By 0}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85034601787&doi=10.1007%2fs13171-013-0032-1&partnerID=40&md5=ed2490b1a9dbb9e70d3ac2bb20ab658a}, document_type={Article}, source={Scopus}, }

2013

  • Fast nonparametric estimation for convolutions of densities

    Canadian journal of statistics, vol. 41, iss. 4, pp. 617-636, 2013.
    By C. Chesneau, F. Comte, and F. Navarro

    [DOI] [Bibtex]

    @ARTICLE{Chesneau2013617,
    author={Chesneau, C. and Comte, F. and Navarro, F.},
    title={Fast nonparametric estimation for convolutions of densities},
    journal={Canadian Journal of Statistics},
    year={2013},
    volume={41},
    number={4},
    pages={617-636},
    doi={10.1002/cjs.11191},
    note={cited 
    By 6}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84887617135&doi=10.1002%2fcjs.11191&partnerID=40&md5=6beef601dda90e8384443917c9aacf35}, document_type={Article}, source={Scopus}, }
  • Block thresholding for wavelet-based estimation of function derivatives from a heteroscedastic multichannel convolution model

    Electronic journal of statistics, vol. 7, iss. 1, pp. 428-453, 2013.
    By F. Navarro, C. Chesneau, J. Fadili, and T. Sassi

    [DOI] [Bibtex]

    @ARTICLE{Navarro2013428,
    author={Navarro, F. and Chesneau, C. and Fadili, J. and Sassi, T.},
    title={Block thresholding for wavelet-based estimation of function derivatives from a heteroscedastic multichannel convolution model},
    journal={Electronic Journal of Statistics},
    year={2013},
    volume={7},
    number={1},
    pages={428-453},
    doi={10.1214/13-EJS776},
    note={cited 
    By 2}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84875387696&doi=10.1214%2f13-EJS776&partnerID=40&md5=3529513890bc981c7b6fb85a80d081a7}, document_type={Article}, source={Scopus}, }